# SDR REXA2013102202071

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 12,775 hours, 8,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STATUS MESSAGE DISPLAYED MULTIPLE TIMES DURING FLIGHT.  F/A CONFIRMED LIGHTS WERE CYCLING ON AND OFF.  CYCLED BOTH COCKPIT AND ATTENDANT EMERGENCY LIGHT SWITCHES, LIGHTS AND STATUS MESSAGE CONTINUE TO CYCLE.  R & R RELAY K198.  EMERGENCY  LIGHTS OPS CHECKED GOOD IAW AMM 33-51-00.  OK FOR SERVICE.
